Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 681585, 15 pages
Research Article

Numerical Simulation of Oil Spill in Ocean

1Department of Civil and Environmental Engineering, Hanyang University, 222 Wangsimni-ro, Seongdong-gu, Seoul 133-791, Republic of Korea
2Department of Civil Engineering, Kyungnam University, 449 Wolyoung-dong, Masan 631-701, Republic of Korea

Received 4 January 2012; Revised 29 March 2012; Accepted 2 April 2012

Academic Editor: Shuyu Sun

Copyright © 2012 Yong-Sik Cho et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yong-Sik Cho, Tak-Kyeom Kim, Woochang Jeong, and Taemin Ha, “Numerical Simulation of Oil Spill in Ocean,” Journal of Applied Mathematics, vol. 2012, Article ID 681585, 15 pages, 2012. doi:10.1155/2012/681585